Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Jordan Curve of Positive Area

William F. Osgood
Transactions of the American Mathematical Society
Vol. 4, No. 1 (Jan., 1903), pp. 107-112
DOI: 10.2307/1986455
Stable URL: http://www.jstor.org/stable/1986455
Page Count: 9
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 5 references.

[Footnotes]
  • This reference contains 2 citations:
    • JORDAN's definition, Cours d'analyse, vol 1, 2d ed., p. 90.
    • HURWITZ, Zuirich Address, Verhandlungen des ersten inter- nationalen Mathematiker-Kongresses in Zürich vom 9. bis 11. August 1897, Leipzig, 1898, p. 102.
  • loc. cit., p. 107, ? 112.
  • §
    PEANO, Applicazoni geometriche del calcolo infinitesimale, 1887, p. 156
  • This reference contains 6 citations:
    • PEANO'S space-fillingcurve, Mathematische Annalen vol. 36 (1890), p. 157
    • L'Intermediaire des mathématiciens, vol. 1 (1894), p. 23
    • vol. 3 (1896), p. 39.
    • Jahresbericht der deutschen Mathematiker-Vereinigung, vol. 7 (1899), p. 50.
    • HILBERT, Ueber die stetige Abbildung einer Linie auf ein Fldchenstiick, Mathematische Annalen vol. 38 (1891), p. 459,
    • MOORE, On certain crinkly curves, Transactions Amer. Math. Soc., vol. 1 (1900), p. 72.
  • *
    OSGOOD, Transactions Amer. Math. Soc., vol. 1 (1900), p. 310.